# SDR DALA2016072405511

- Difficulty date: July 23, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 53,689 hours, 22,478 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Corroded
- Location: Bs 947 Bulkhead
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND  AFT CARGO COMPARTMENT BS 947  BULKHEAD ANGLE CORRODED.  MAINTENANCE REPLACED THE ANGLE IAW SRM 51-40-02 & BOEING DWG 149A8110.
